# SDR UPS98827608

- Difficulty date: August 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N806UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46006
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stancion
- Condition: Corroded
- Location: Bs 440
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE C-CK, FLC STA 440 LT SIDE STANCION CORRODED AROUND NUT PLATES.  FABRICATED REPAIR ANGLE AND INSTALLED IAW DC8 SRM 53-2-0.
